# SDR DXTA200802980

- Difficulty date: April 5, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 5,525 hours, 3,398 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Multiple Fail
- Location: Stab Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, AP TRIM FAIL LIGHT ILLUMINATED WITH ASSOCIATED AMBER CAS MESSAGE.  REPLACED STAB CONTROL RELAYS- 504CH, 505CH, 506CH & 507CH. REPLACED STAB CONTROL PCB'S 502CH & 503CH. OPS CHECKED STAB CONTROL RELAY BOX DUE TO RELAY AND PCB REPLACEMENT. INSPECTED HORIZONTAL STAB CONTROL BUSS. ALL ABOVE WORK ACCOMPLISHED PER MM 27-405-OPS CHECK GOOD.INSPECTED PILOT AND CO-PILOT TRIM SWITCHES IAW WDM27-41-00-CHECKED GOOD. PERFORMED AUTO-PILOT TRIM OPERATIONAL CHECK PER MM 22-100- OPS CHECK GOOD.
